# SDR ASAA0280533A

- Difficulty date: November 7, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105607
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHT WHITE LENS BROKEN.  REPLACED LENS, A SUB-ASSY OF THE LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
